# SDR UIEA2020031000426

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,133 hours, 19,101 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL LEAK FROM DRAIN MAST FUEL PUMP, 03 DROPS PER MINUTE. LEAK WITHIN LIMITS IAW AMM 71-71-00.   WITHIN LIMITS IAW AMM 71-71-00/601.  LEAK TEST BAD IAW AMM 71-00-01.  FOUND LINE & FITTING LEAKING AT THE FUEL IN LOCATION.    FOUND FITTING & LINE LEAKING AT THE FUEL IN LOCATION ON THE LT ENG SERVO HEATER.  REMOVED AND REPLACED FUEL TUBE AND FITTING BETWEEN THE LT ENG SERVO HEATER AND THE FUEL FILTER IAW AMM 73-11-01. LEAK TEST GOOD IAW AMM 71-00-01.
